Skin Care Talk banner

1 - 2 of 2 Posts

·
Registered
Joined
·
1,936 Posts
Discussion Starter #1
Hmm..

Well, i had the birth control Implanon thing put in my arm about 2 year or so ago, I didnt notice any change in my skin at all but it completley stopped my period.

But all of a sudden a period came and lasted for 6 weeks [arrrrgh!!]. Obviously I went to my doctor and she put me on the pill for 3 month and, in her words, it would just "blast it away"


Anyway, some people say the pill makes your skin better and i read somewhere it can make you break out with the disruption of the hormones.
And i wanna know if it will make a big change in my skin [better or worse] because for 3 months i will be on both. Hell, thats a lotta birth control :/

Obviously, I'd rather have no period and spots than a period for 6 week and clear skin but i dont really wanna break out so i wanna brace my self haha!

Thankyooo in advance!
 

·
Registered
Joined
·
12 Posts
yeah, that is a lot of birth control.

I was on the pill for years then went off for 2 months and noticed some breaking out so I went back on it and have been for 3 months and am still breaking out. I go to the dr. in a weekish so I'm gonna ask "does it take a while for the hormones to affect your skin - shouldn't my face be clearing up by now?"

I've heard that the pill helps with acne and I think the brand makes a difference but I'm not positive.

I didn't think for me, going off for 2 and going back on (now for 3) would affect it as much as it possibly is. Maybe the pill is effective against babies quickly but everything else it does takes a while. ??
 
1 - 2 of 2 Posts
Top